Some inclusion relations of certain subclasses of harmonic univalent functions associated with generalized distribution series
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 843-854
Published online July 5, 2020
Nanjundan Magesh, Saurabh Porwal, Rajavadivelu Themangani
Govt Arts College (Men); Ram Sahai Government Degree College; Voorhees College
Abstract : The purpose of this present paper is to obtain inclusion relations between various subclasses of harmonic univalent functions by using the convolution operator associated with generalized distribution series. To be more precise, we obtain such inclusions with harmonic starlike and harmonic convex mappings in the plane.
Keywords : Harmonic univalent function, harmonic starlike, harmonic convex functions, generalized distribution series
MSC numbers : Primary 30C45
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd